Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Distribution rigidity for unipotent actions on homogeneous spaces


Author: Marina Ratner
Journal: Bull. Amer. Math. Soc. 24 (1991), 321-325
MSC (1985): Primary 22E40
MathSciNet review: 1069988
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E40

Retrieve articles in all journals with MSC (1985): 22E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16022-2